# SDR IXXA20170202096

- Difficulty date: December 28, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE RIGHT LEADING EDGE STRUCTURE,  FOUND CORROSION ON THE LOWER FRONT SPAR AT WS 810. REMOVED CORROSION, BLENDED AREA WITHIN LIMITS IAW SRM 57-20-01, FIGURE 101, DETAIL III.  REPAIRED IAW ED 47224REA30. TREATED PRIMED AREA IAW AMM 51-21-04 AND 51-21-00.
